References of "Chinese Journal of Systems Engineering and Electronics"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDelay-dependent robust H∞ filtering for linear stochastic systems with uncertainties
Li, Yumei UL; Guan, Xinping; Luo, Xiaoyuan

in Chinese Journal of Systems Engineering and Electronics (2010), 32(1), 152-157

This paper investigates the robustH∞ filtering problem for continuous –time linear stochastic systems with time-vary state delay and parameter uncertainty. The aim is to design a linear filter such that ... [more ▼]

This paper investigates the robustH∞ filtering problem for continuous –time linear stochastic systems with time-vary state delay and parameter uncertainty. The aim is to design a linear filter such that the filtering error dynamics system is exponentially stable in mean square and assuring a prescribedH∞ performance level .Applying the descriptor model transformation, construct a new Lyapunov-Krasovskii functional . By introducing some free weighting matrices, avoiding any product term of Lyapunov matrices and system matrices,so it is not necessary for system matrices to do any constraint in the process of the design of filters, to a great extent , which make the design of filters have less conservative. For system without uncertainty and with uncertainty case, to guarantee the existence of desired robust H∞ filters, sufficient conditions are proposed respectively in terms of linear matrix inequalities (LMIs), The results obtained are less conservative than existing ones. Numerical examples demonstrate the proposed approaches are effective and are an improvement over previous ones. [less ▲]

Detailed reference viewed: 37 (1 UL)
Full Text
Peer Reviewed
See detail参数不确定的非线性随机时滞系统的H∞滤波
Li, Yumei UL; Guan, Xinping

in Chinese Journal of Systems Engineering and Electronics (2008), 30(9), 1730-1734

This paper investigates a robust H∞ filtering problem for a class of nonlinear stochastic system with time-delay and parameter uncertainty. Assume the parameter uncertainty is norm-bounded and the system ... [more ▼]

This paper investigates a robust H∞ filtering problem for a class of nonlinear stochastic system with time-delay and parameter uncertainty. Assume the parameter uncertainty is norm-bounded and the system dynamic is modeled by Ito-type stochastic differential equations. The aim of this work is to design a linear, delayless, uncertainties independent state estimator such that for all admissible uncertainties as well as exogenous disturbances, the dynamics of the estimation error is stochastically exponential stable in mean square and independent of the time-delay. For system with single delay and multiple delay case, sufficient conditions are proposed respectively to guarantee the existence of desired robust H∞ filters via linear matrix inequalities(LMI). Numerical example is presented to demonstrate the effectiveness of the proposed approachs. [less ▲]

Detailed reference viewed: 43 (5 UL)